# SDR 03FDEA01555

- Difficulty date: September 13, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 37,848 hours, 25,203 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Part serial: 38746
- Condition: Failed
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL270 AND .84 MACK, THE RED AND GREEN RIGHT GEAR LIGHTS ILLUMINATED.  THE   LANDING GEAR HANDLE WAS PLACED UP.  ALSO THE LEFT GREEN GEAR LIGHT WOULD NOT  TEST INFLIGHT.    PER FLIGHT CREW DEBRIEF:  WHEN GEAR HANDLE WAS MOVED FROM "OFF" TO "UP" THERE WAS NO CHANGE.  ALL INDICATION RETURNED TO NORMAL WITH GEAR EXTENSION AND LANDING WAS UNEVENTFUL. R&R'D UPLOCK PROX SENSOR PER MM 32-61-081-4.  OPS   NORMAL.
